# SDR FDEA201509022758

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY CARGO TRACK IS GOUGED & HAS SHARP EDGES AT THREE PLACES.  RBL 51, BS 1170.  R & R SECTION OF SEAT TRACK AT BS 1129 - 1229, LBL 48 IAW SRM 53-00-52 FIG 201 SHEET 1.
